# SDR R61A20110105

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 9,877 hours, 7,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT OVER ROW 8 INOPERATIVE.  MAINTENANCE RE-SECURED CONNECTOR AND PERFORMED OPS CHECK PER EMB AMM, OPS CHECK GOOD.
